# SDR DALA1102279217

- Difficulty date: January 9, 2011
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N917DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53552
- Aircraft time: 16,429 hours, 7,566 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Condition: Frozen
- Location: Lt Pack
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH THE CABIN CREW REPORTED THAT THE CABIN WAS FILLING WITH SMOKE AND PASSENGERS WERE COMPLAINING OF THE SMELL. LAVATORY SMOKE DETECTORS DID NOT GO OFF.  NO EMERGENCY WAS DECLARED AND THE ACFT ARRIVED AT THE GATE WITH NORMAL OPERATIONS AND NO SMOKE PRESENT IN CABIN.  MX FOUND LT WATER SEPARATOR SOCK FROZEN SOLID.  ALSO, FOUND LT 35 DEGREE VALVE NOT OPENING. VALVE WAS DEFERRED.  R & R BOTH SOCKS IAW MM.  RAN BOTH ENGINES AT POWER AND VERIFIED NO SMOKE OR ODOR FROM PACKS.  LEAK CHECK GOOD.
